On spectral estimates for two-dimensional Schrodinger operators

File Description SizeFormat 
non-radT-4_printed version.pdfPublished version113.58 kBAdobe PDFView/Open
Title: On spectral estimates for two-dimensional Schrodinger operators
Authors: Laptev, A
Solomyak, M
Item Type: Journal Article
Issue Date: 1-Jan-2013
Date of Acceptance: 1-Jan-2013
URI: http://hdl.handle.net/10044/1/30593
DOI: https://dx.doi.org/10.4171/JST/53
ISSN: 1664-0403
Publisher: European Mathematical Society
Start Page: 505
End Page: 515
Journal / Book Title: Journal of Spectral Theory
Volume: 3
Issue: 4
Copyright Statement: © 2016 EMS Publishing House. All rights reserved
Keywords: Science & Technology
Physical Sciences
Mathematics, Applied
Mathematics
Schrodinger operator on R-2
bound states
spectral estimates
NEGATIVE SPECTRUM
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons